# SDR F3LA200800010

- Difficulty date: January 16, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 19,179 hours, 9,088 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Fluctuates
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED, DURING CLIMB-OUT, PRESSURIZATION FLUCTUATED 200 FEET PER MINUTE BETWEEN FLIGHT LEVEL 350 UP TO AND LEVELING AT FLIGHT LEVEL 380.  AT THE SAME TIME, THE R2 DOOR PRESSURE LIGHT FLASHED AND THE SLIDE "DISARM" ILLUMINATED, ON THE LOWER ECAM SYSTEM DISPLAY, SHOWING THE DOOR PAGE.  AFTER LEVEL OFF, PRESSURIZATION STABILIZED AND THE SLIDE DISARM INDICATOR RESET TO "ARMED."  MAINTENANCE PERFORMED A VISUAL AND OPERATIONAL CHECK OF THE R2 DOOR IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 52-10-13 PB 501.  MAINTENANCE THOROUGHLY CLEANED AND INSPECTED THE GIRT BAR FITTINGS, IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 52-13-22 PB 501.  AN OPERATIONAL CHECK OF THE R2 DOOR WAS DONE AND THE DOOR CHECKED GOOD.
